Rebif sides after two years

A board to discuss the Multiple Sclerosis modifying drug Rebif

Rebif sides after two years

Postby Lauri04 » Wed Oct 17, 2007 5:16 am

Does anyone still experience flu side effects after being on Rebif for a long time? I started on Avonex and the flu sides were awful at first but they got better over time. After two years on Rebif I still get the flu sides but keep taking it because it's apparently working (MRI was ok this time)
User avatar
Lauri04
Newbie
 
Posts: 6
Joined: Sun Oct 14, 2007 3:00 pm
Location: Ontario

Advertisement

Postby carolsue » Thu Oct 18, 2007 2:16 pm

yep, every so often I feel a little flu-like after a shot, and I've been on rebif for 3.5 years. it's never been very bad for me, though.
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

Postby stevericc » Fri Oct 19, 2007 5:24 am

I'm just starting my second year on rebif. My reactions were relatively mild after the first few months. Unfortunately, six months ago I was in a car accident which caused quite a shock to my system. Since the accident my days after the shot are pretty rough! Flu-like, dizziness etc. Neuro thinks the accident increased side-effects. Lots of studies on ms/trauma.
User avatar
stevericc
Newbie
 
Posts: 6
Joined: Thu Jul 06, 2006 3:00 pm


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service

cron